HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Slice maps and multipliers of invariant subspaces

Files in This Item:
pre313.pdf542.83 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83460

Title: Slice maps and multipliers of invariant subspaces
Authors: Nakazi, T. Browse this author
Keywords: Hardy space
several variables
invariant subspace
slice map
Issue Date: 1-Nov-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 313
Start Page: 1
End Page: 11
Abstract: Let D2 be the closed bidisc and T2 be its distinguished boundary. For (a, /3) E D2, let <I>ar, be a slice map, that is, (<I>ar,J)(>.) = f(a>., /3>.) for >. E D and f E H2(D2). Then ker<I>ar, is an invariant subspace, and it is not difficult to describe ker<I>ar, and M(ker<I>ar,) = {<PE L00(T2) : cpker<I>ar, C H2(D2)}. In this paper, we study the set M(M) of all multipliers for an invariant subspace M such that the common zero set of M contains that of ker<I>af3 ·
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69064
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University